|
|
Publications in Math-Net.Ru
-
Singular Perturbations with an Infinite Coupling
Funktsional. Anal. i Prilozhen., 33:2 (1999), 81–84
-
Generalized sum of operators
Mat. Zametki, 66:5 (1999), 671–681
-
Regular Restrictions of Singular Quadratic Forms
Funktsional. Anal. i Prilozhen., 29:2 (1995), 79–81
-
Commutative properties of singularly perturbate operators
TMF, 102:2 (1995), 183–197
-
Uniqueness of a singularly perturbed operator
Dokl. Akad. Nauk SSSR, 300:4 (1988), 786–789
-
Wave operators for semigroups and transition functions
Dokl. Akad. Nauk SSSR, 276:2 (1984), 347–350
-
The scattering problem for operators associated with Dirichlet forms
Dokl. Akad. Nauk SSSR, 267:2 (1982), 285–288
-
Closure of extension of linear forms with passage to a new space
Mat. Zametki, 30:6 (1981), 857–864
-
Spectral resolutions in the scattering problem with a singular perturbation
Dokl. Akad. Nauk SSSR, 252:3 (1980), 531–535
-
An operator representation for nonclosable quadratic forms and the scattering problem
Dokl. Akad. Nauk SSSR, 245:2 (1979), 295–298
-
On the structure of wave operators
Dokl. Akad. Nauk SSSR, 244:2 (1979), 265–269
-
Haag–Ruelle scattering theory as scattering theory in different state spaces
TMF, 38:2 (1979), 163–178
-
The inverse problem of scattering theory in terms of bilinear functionals
Dokl. Akad. Nauk SSSR, 229:1 (1976), 30–32
-
Scattering theory in terms of bilinear functionals
Dokl. Akad. Nauk SSSR, 224:2 (1975), 277–280
-
On wave operators in the Haag–Ruelle scattering theory
Dokl. Akad. Nauk SSSR, 218:4 (1974), 753–756
-
Triviality conditions for the $S$-matrix in the Haag–Ruelle scattering theory
TMF, 15:3 (1973), 297–306
-
Axiomatic field theory in terms of operator Jacobi matrices
TMF, 8:2 (1971), 175–191
-
Axiomatic field theory in terms of Jacobian operator matrices
Dokl. Akad. Nauk SSSR, 189:2 (1969), 273–276
© , 2025